# SDR DALA2020101203343

- Difficulty date: October 8, 2020
- Submitted: October 13, 2020
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 61,227 hours, 7,915 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 4 SLAT DENTED ON INBOARD END. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR ON SLAT NR 4 LT WING, AS PER A330 SRM.
